Braddock et al., 1994

From IMAGE
Jump to: navigation, search
Publication type: Journal article
Title: The image greenhouse model as a mathematical system
Authors: R. Braddock, J. Filar, R. Zapert, J. Rotmans, M. den Elzen
Year: 1994
Journal: Applied Mathematical Modelling
Volume: 18
Issue: 5
Pages: 234-254
DOI or URL: 10.1016/0307-904X(94)90332-8
Citation: R. Braddock, J. Filar, R. Zapert, J. Rotmans, M. den Elzen (1994). The image greenhouse model as a mathematical system. Applied Mathematical Modelling, 18(5), pp. 234-254, doi: http://dx.doi.org/10.1016/0307-904X(94)90332-8.


For an overview of all references see All references table overview or All references overview (citation format)